I'am taking lyrica for the treatment of foot pain caused by class 2 diabetis. I Read all the info on it and it is addictive.
This I have to agree with. I just started this [past week taking it and all I want to do is take more . You get a wicked buss from it . I can't explain how it feels, other than it makes you feel good inside with a nice little buzz which makes me want to take more of it than you should. Has anybody else experienced these feelings from Lyrica?
I took Lyrica for abt 8 months, it caused me to gain a lot of weight and my hands and feet swelled up 2 or 3 times there normal size. It really helps with the pain, I don't think it is a narcotic but it is very addictive.
With respect I would like to say that there is a POSSIBILITY of it becoming addicting for someone, not that it IS addicting. I have been on it since middle of the summer and I have NO buzz, NO high, NO desire to take it at all, and I occasionally forget to take it.....
not a addictibdrug per se...but abused for sure...my friend has a problem with it and takes hanfuls of it...she looks like a bloated melon...it bothers her and she is having shortness of breath due to the weight she has gained from it as she was a stick person before she started it...dangerous for addicts as it hit some peoples pleasure button...not mine as i did not like it and stopped taking it..we r all different...but if u take nuf to bloat up it is dangerous for ur heart..the extra weight can aggravate a back condition and put strain on ur heart...rule of thumb is if u get a pleasure buzz from a drug and u were or are an addict..then it is not a good drug for u
As with most medications for seizures, stopping Lyrica is not recommended without your healthcare provider's approval. Stopping Lyrica quickly is also not recommended. Although Lyrica is not addicting and is not likely to be abused, stopping it too quickly can cause problems. In general, your healthcare provider will recommend stopping Lyrica slowly, over a period of at least one week.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.